X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
30b40 (63) 63
mathematics (55) 55
mathematics, applied (24) 24
analytic continuation (22) 22
mathematics, general (17) 17
analysis (16) 16
mathematical analysis (12) 12
polynomials (7) 7
riemann zeta function (7) 7
11m41 (6) 6
convergence (6) 6
functions of a complex variable (6) 6
number theory (6) 6
30b30 (5) 5
applications of mathematics (5) 5
algebra (4) 4
complex variables (4) 4
computational mathematics and numerical analysis (4) 4
mathematical modeling and industrial mathematics (4) 4
mathematical models (4) 4
mechanics (4) 4
operator theory (4) 4
power series (4) 4
research (4) 4
secondary 30b40 (4) 4
11m06 (3) 3
11m35 (3) 3
26e05 (3) 3
30b10 (3) 3
30b50 (3) 3
30d10 (3) 3
30d15 (3) 3
30e10 (3) 3
40a25 (3) 3
41a60 (3) 3
74a40 (3) 3
74a60 (3) 3
analytic functions (3) 3
combinatorics (3) 3
composites (3) 3
elliptic inhomogeneity (3) 3
engineering (3) 3
fourier analysis (3) 3
integers (3) 3
integrals (3) 3
mathematical functions (3) 3
mathematical methods in physics (3) 3
mathematical theorems (3) 3
o343.7 (3) 3
operators (3) 3
overconvergence (3) 3
primary 30b40 (3) 3
series convergence (3) 3
solids (3) 3
theoretical and applied mechanics (3) 3
11m26 (2) 2
11s40 (2) 2
11s80 (2) 2
30b70 (2) 2
30d55 (2) 2
30e15 (2) 2
30h10 (2) 2
32d20 (2) 2
33c90 (2) 2
33d15 (2) 2
33e20 (2) 2
35q74 (2) 2
40c05 (2) 2
42b10 (2) 2
42b15 (2) 2
42c40 (2) 2
44a20 (2) 2
47b38 (2) 2
60g50 (2) 2
60g51 (2) 2
65b15 (2) 2
all-time maximum (2) 2
analytic function (2) 2
approximation (2) 2
bernoulli (2) 2
cesaro summability (2) 2
combinatorial analysis (2) 2
complex variable method (2) 2
crack (2) 2
cracks (2) 2
debonding (2) 2
dislocations (2) 2
ellipses (2) 2
elongation of sequences (2) 2
extension operator (2) 2
field theory and polynomials (2) 2
functional analysis (2) 2
functional equation (2) 2
gaussian random walk (2) 2
general mathematics (2) 2
generating function (2) 2
generating-functions (2) 2
geometry (2) 2
hardy spaces (2) 2
holomorphic extension (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische Zeitschrift, ISSN 0025-5874, 12/2017, Volume 287, Issue 3, pp. 967 - 984
Using estimates of the law of the iterated logarithm type, a sharp sufficient condition for a compact set to be removable for analytic functions in the little... 
30B40 | Mathematics, general | Mathematics | MATHEMATICS | APPROXIMATION | BMO | SETS
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 10/2019, Volume 91, Issue 5, pp. 1 - 15
Based on our paper (Dan et al. in J Funct Anal 273:559–597, 2017), we continue the study on totally Abelian analytic Toeplitz operators on the Hardy space.... 
The totally Abelian property | Finite Blaschke products | Secondary 30B40 | Analysis | Mathematics | Distinguished varieties | Primary 47C15
Journal Article
Communications in Partial Differential Equations, ISSN 0360-5302, 03/2018, Volume 43, Issue 3, pp. 448 - 466
We prove local unique continuation across the boundary and boundary uniqueness results for solutions of the Helmholtz equation in a neighborhood of the origin... 
Helmholtz's equations | 30B40 | unique continuation | Primary: 35J05 | Hopf lemma | Secondary: 31B25 | 35B60 | Helmholtz’s equations | MATHEMATICS | MATHEMATICS, APPLIED | BOUNDARY | HOLOMORPHIC MAPPINGS | Helmholtz equations
Journal Article
Analysis, ISSN 0174-4747, 08/2016, Volume 36, Issue 3, pp. 205 - 210
Many Dirichlet series are either continuable to the whole complex plane or admit half-planes as their maximal domain of meromorphic continuation. Here we prove... 
Riemann zeta function | Dirichlet series | 11M41 | 30B40 | meromorphic continuation
Journal Article
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), ISSN 1068-3623, 9/2017, Volume 72, Issue 5, pp. 199 - 202
The paper contains results on localization of singularities for the power series (in terms of their coefficients) on boundary arcs of the disk of convergence. 
analytic continuation | 30B10 | 30B40 | Mathematics, general | Mathematics | singularities of power series | Power series
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 11/2019, Volume 50, Issue 2, pp. 433 - 458
In this paper, we state some q-analogs of the famous Ramanujan Master Theorem. As an application, we compute some values of Jackson’s q-integrals that involve... 
q -Mellin transform | 30D10 | 30B40 | Functions of a Complex Variable | Analytic continuation | Field Theory and Polynomials | Mathematics | 33D15 | Ramanujan Master Theorem | Fourier Analysis | 33D60 | Number Theory | Combinatorics | q-Mellin transform
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 6/2017, Volume 88, Issue 2, pp. 249 - 268
Several representation theorems of multipliers are derived: in terms of analytic functionals, and germs of holomorphic functions. The co-induced topology via... 
Analytic functional | 30B40 | Dilation set | Analysis | 44A35 | Hadamard multiplication | Multiplier | Spaces of holomorphic functions | Mathematics | 46F15 | 30H10 | MATHEMATICS
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 11/2018, Volume 12, Issue 8, pp. 1835 - 1844
The limit q-Bernstein operator $$B_q$$ Bq appears as a limit for a sequence of the q-Bernstein or for a sequence of the q-Meyer-König and Zeller operators in... 
Limit q -Bernstein operator | Operator Theory | Secondary 26E10 | Primary 30B40 | Analysis | Divided difference | Mathematics, general | Mathematics | Analytic function | Limit q-Bernstein operator | POLYNOMIALS | MATHEMATICS | MATHEMATICS, APPLIED | CONVERGENCE
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 1/2015, Volume 104, Issue 1, pp. 61 - 67
For a function defined on an arbitrary subset of a Riemann surface, we give conditions which allow the function to be extended conformally. One folkloric... 
Mathematics, general | Mathematics | Secondary 30F99 | Analytic arc | Primary 30B40 | Analytic continuation | MATHEMATICS
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 01/2018, Volume 29, Issue 1, pp. 21 - 42
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 3/2019, Volume 188, Issue 3, pp. 467 - 493
Smooth molecular decompositions for holomorphic Besov and Triebel–Lizorkin spaces on the unit disk of the complex plane are constructed. The decompositions are... 
Molecular decomposition | Fourier multipliers | 30B40 | Hardy spaces | Mathematics | Holomorphic functions | 30H25 | Besov spaces | Distributions | Triebel–Lizorkin spaces | 30H10 | Hardy–Sobolev spaces | 42A16 (primary) and 30B30 | Mathematics, general | 42A05 | 42A45 (secondary) | MATHEMATICS | Triebel-Lizorkin spaces | Hardy-Sobolev spaces | COEFFICIENT MULTIPLIERS | BERGMAN | OPERATORS
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 10/2015, Volume 66, Issue 5, pp. 2871 - 2879
We consider the deformation of a nanocomposite by incorporating the effect of surface elasticity on the finite plane deformations of a circular inhomogeneity... 
30B40 | 34M45 | 35Q74 | Theoretical and Applied Mechanics | 74M25 | Engineering | Mathematical Methods in Physics | Harmonic material | Finite deformation | Size-dependent elastic field | Inhomogeneity | 74B20 | Surface elasticity | ELLIPSOIDAL INCLUSION | MATHEMATICS, APPLIED | SOLIDS | DEFORMATIONS | ELASTIC FIELD | STRESSES | Mechanical engineering | Analysis | Differential equations
Journal Article
International Journal of Computer Mathematics, ISSN 0020-7160, 05/2015, Volume 92, Issue 5, pp. 1025 - 1038
In this paper we consider the problem of analytic continuation of analytic function on a strip domain, where the data are given only on the real axis. This is... 
analytic continuation | error estimate | 30B40 | 42C40 | regularization | Meyer wavelet | 65J20 | 47A52 | 65T60 | ill-posed problem | CHARACTERISTIC CAUCHY-PROBLEM | MATHEMATICS, APPLIED | SIDEWAYS HEAT-EQUATION | TRANSFORM | PARABOLIC EQUATION | Wavelet | Stability | Computer simulation | Perturbation methods | Mathematical analysis | Mathematical models | Estimates | Regularization
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 06/2017, Volume 28, Issue 6, pp. 423 - 442
We provide new representations for the finite parts at the poles and the derivative at zero of the Barnes zeta function in any dimension in the general case.... 
11M41 | 30E20 | zeta functions | 30B40 | Barnes zeta function | 33E20 | multiple zeta function | Barnes gamma function | gamma function | multiple gamma function | MATHEMATICS | MATHEMATICS, APPLIED | SERIES | DETERMINANTS | MULTIPLE GAMMA-FUNCTION | Poles | Integrals | Mathematical analysis | Transforms | Derivatives | Representations | Logarithms | Gamma function
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 2/2012, Volume 6, Issue 1, pp. 257 - 274
For two open sets Ω1, Ω2 in the extended complex plane, we define a Hadamard product as an operator from H(Ω1) × H(Ω2) to H(Ω1 * Ω2), where Ω1 * Ω2 is the... 
Operator Theory | 30B40 | Analysis | Analytic continuation | Mathematics, general | Mathematics | Hadamard product | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Computational Methods and Function Theory, ISSN 1617-9447, 3/2017, Volume 17, Issue 1, pp. 129 - 138
It is known that unimodular eigenvalues of an operator can give information about its dynamical behaviour. Recently, some situations have been characterized in... 
Functions of exponential type | Computational Mathematics and Numerical Analysis | 30B40 | Functions of a Complex Variable | Analysis | 37B99 | Frequently hypercyclic operators | Growth of entire functions | Mathematics | 30D15 | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 8/2016, Volume 67, Issue 4, pp. 1 - 17
Journal Article
Functiones et Approximatio, Commentarii Mathematici, ISSN 0208-6573, 2011, Volume 45, Issue 1, pp. 43 - 53
We consider the Dirichlet series associated to the number of representations of an integer as a sum of primes. Assuming certain reasonable hypotheses on the... 
Meromorphic continuation | Circle method | Goldbach numbers | 11M41 | 30B40 | meromorphic continuation | 11P32 | circle method | 1P55
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.